advertisement
Question
Posted by: Mike | 2007/05/24

anxiety and panic attacks after prozac

I am currently on prozac. This has resolved a whole lot of my problems(lathargy, migraines, depression, stomach troubles) - but a new set of problems have arose - terrible anxiety and panic attacks which are debilitating. Doc. is this normal for prozac and is there any other ssri that I could take(as I need this medication) which does not have such side effects.

mike

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

One can perhaps understand that as the relative increase in serotonin produced by an SSRI helps in relieving a depression and enlivening one's brain activities in general, it could potentially cause a degree of anxiety or jitteriness. We vary in how individual SSRI's affect us, so switching to an alternative might relieve this unwanted side-effect while maintaining the desired benefits.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ME | 2007/05/24

I to are on prozac but have taken stresam for about two months for axiety and it realy help but it has now been two weeks and the doc took me off the stresam and its the axiety that got worse suddenly i feel axiety for up to 3 hours a day.His idea is to slowly but surely that me off prozac aswell but i dont know because if i just skip one day of prozac the next day i feel very sick.

Reply to ME

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement